# SDR CHQA200500082

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 10,971 hours, 8,692 cycles
- Engine: Allsn AE3007A
- Engine time: 4,900 hours, 4,501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 4,900 hours, 4,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING LATE STAGES OF CLIMB, AT APPROX 24500 FT., NOTICED A SPIKE IN NR 2 ITT OF 911 C. FOR 1 SEC. REDUCED THRUST ON NR 2, ITT RETURNED TO GREEN RANGE. LEVELED OFF AT FL260 & SET TO CRUISE. SET POWER TO SAME N1 TO ALLOW CHK OF ENG PARAMS. BOTH N1 SETTINGS 80.5 BUT NR 1 ITT-642 C, NR 2-792 C. NR 1 N2 90.1 & NR 2, 90.4.  NR 1 FUEL FLOW 1230 PPH, NR 2-1480 PPH,  FLT CONTINUED.  AFTER 30 MINS RECEIVED EICAS MESSAGE "E2 FIRE DETECT FAIL." NO FIRE DETECTED, NR 2 SHUTDOWN & EMERGENCY DECLARED & DIVERTED.  AFTER SHUTDOWN, NR 2 ITT REDUCED. FND NO FIRE ON NR 2.  ACRFT LANDED UNEVENTFULLY.  FOUND CUSTOMER SERVICE VALVE PANEL BLOWN FROM ENG & FIRE LOOP DAMAGED.  R & R  NR 2 ENG & FIRE LOOP IAW AMM.  OPS & LEAK CHK GOOD.
